MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER; DRUG COATED BALLOON PTA CATHERTER

C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER; DRUG COATED BALLOON PTA CATHERTER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 04/26/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis: the samples were not returned from the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed 7 additional reocclusion complaints with 1 associated with the same patient for this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that during the index procedure, two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter were used to treat the target lesion located in the left superficial femoral artery (sfa).Approximately 11 months after the index procedure, the patient¿s left sfa vessel was reportedly reoccluded.Information was received on 04-oct-2017, which indicates the patient had a revascularization on (b)(6) 2016.The investigator assessed that the event was not related to the study device or procedure.The sample was discarded by the user facility and not available for further evaluation.No adverse patient effects were reported.This is one of two products involved with the reported event and the associated manufacturer¿s report number is 3006513822-2017-00237.
 
Additional Manufacturer Narrative
Additional information: an independent evaluator sent information to lutonix stating, the allegation of reocclusion was adjudicated regarding drug relatedness and that drug effect cannot be excluded.Corrected information: methods codes changes from 3263, 3317 to 4110,3331,4115 conclusions code change from 92 to 4310.The samples were not returned from the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed 7 additional reocclusion complaints with 1 associated with the same patient for this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.
 
Event or Problem Description
It was reported that during the index procedure, two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter were used to treat the target lesion located in the left superficial femoral artery (sfa).Approximately 11 months after the index procedure, the patient¿s left sfa vessel was reportedly reoccluded.Information was received on 04-oct-2017, which indicates the patient had a revascularization on (b)(6) 2016.The investigator assessed that the event was not related to the study device or procedure.An independent evaluator sent information to lutonix stating, the allegation of reocclusion was adjudicated regarding drug relatedness and that drug effect cannot be excluded.The sample was discarded by the user facility and is not available for further evaluation.No adverse patient effects were reported.This is one of two products involved with the reported event and the associated manufacturer¿s report number is 3006513822-2017-00237.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHERTER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key6988934
Report Number3006513822-2017-00238
Device Sequence Number1744915
Product Code ONU
UDI-Device Identifier00801741088742
UDI-Public(01)00801741088742
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2016
Device Model Number9004
Device Catalogue Number9020413400150
Device Lot NumberGFYB1073
Was Device Available for Evaluation? No
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/30/2017
Supplement Report FDA Received Date07/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR
Patient Weight60